Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning sensation in face, tightness in throat, hoarse voice. Had cortisone shot, occipital nerve block. Am I allergic to medication?

I had a cortisone shot/ occipital nerve block and now I feel burning in my face and tightness in my throat. I also have a hoarse voice. Am I having a allergy to the medication? My legs are very achy as well. Immediately after the shot, I became faint and came very close to passing out. Lost color in face and began sweating profusely.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
you may be allergic to food proteins in my opinion wheat protein as i have many patients who have wheat protein allergy react to many medicines
get blood serum tests for specific antibodies for milk wheat potato and other food you take
along with get tests for medicines so you could find safe grops
you can consult allergy doctor who can do for it and treat according to results
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor